# SDR CA080828002

- Difficulty date: August 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Cracked
- Location: Cockpit
- Part time: 10,871 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) BEGIN QUOTE  "DISC - WINDOW SHATTERED INFLIGHT WHEN FLYING C/A - RAR FOS WINDOW"  END QUOTE.
